Uniform infinite half-planar quadrangulations with skewness

Baur, Erich; Richier, Loïc (2018). Uniform infinite half-planar quadrangulations with skewness Electronic Journal of Probability, 23(54), pp. 1-43. Project Euclid 10.1214/18-EJP169

[img]
Preview
Text
1528358488.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (1MB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

School of Engineering and Computer Science > Institut für Optimierung und Datenanalyse IODA
School of Engineering and Computer Science

Name:

Baur, Erich and
Richier, Loïc

Subjects:

Q Science > QA Mathematics

Publisher:

Project Euclid

Language:

English

Submitter:

Admin import user

Date Deposited:

13 Nov 2019 10:28

Last Modified:

13 Nov 2019 10:28

Publisher DOI:

10.1214/18-EJP169

Related URLs:

ARBOR DOI:

10.24451/arbor.6685

URI:

https://arbor.bfh.ch/id/eprint/6685

Actions (login required)

View Item View Item
Provide Feedback